# SDR ANCF2015022001

- Difficulty date: February 18, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A318-111
- Aircraft serial: 2377
- Aircraft time: 2,845,081 hours, 20,413 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FLIGHT LEVEL 320 STRONG HARMONICS VIBRATION WAS FELT ON THE ENTIRE ACFT.  IAW AMM 27-34-00-200-001A & 27-24-00-200-002A, ELEVATOR & RUDDER, THE TOO MUCH PLAY CHECK OF THE BEARING & HINGES WERE PERFORMED.  REQUIRE REPLACE ELEVATOR SERVO CONTROL GREEN SYS LT ELEVATOR.  IAW AMM 27-34-51-000-001A THE GREEN ELEVATOR SERVO CONTROL 34CE1 WAS REMOVED, IAW AMM 27-34-51-400-001A WAS INSTALLED & IAW AMM 27-34-00-820-002A ADJUSTMENT OF THE ELEVATOR & HYD ACTUATION.  AFTER REMOVAL & INSTALLATION OF ONE SERVO CONTROL, PERFORMED TEST SATISFACTORY, PN 31075-440, SN OFF 4941 & SN ON 14459.
